MAUDE Adverse Event Report: CHURCH & DWIGHT CO. TROJAN LATEX ULTRA RIBBED LUBRICATED CONDOMS

CHURCH & DWIGHT CO. TROJAN LATEX ULTRA RIBBED LUBRICATED CONDOMS
Model Number NOT AVAIL.
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Pain (1994); Urinary Tract Infection (2120); Hematuria (2558); Dysuria (2684); Unspecified Tissue Injury (4559)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Not avail.
 
Event or Problem Description
This spontaneous report (2025-cdw-01121, (b)(6)) from the united states of america was reported by a 24-year-old female consumer via chat and followed up by a survey, who reported it caused bodily injury and urinary tract infection after using the trojan latex ultra ribbed lubricated condoms.On 24-apr-2025, the consumer reported initiating the use of trojan latex ultra ribbed lubricated condoms once for birth control as per the direction of her primary care recommendation.Later, the consumer reported via chat that she experienced bodily injury that occurred on (b)(6) 2025.She alleged that the product caused urinary tract infection.Additionally, the consumer reported in the survey on june 30, 2025, "very quick after using, burning, pain while after urinating.Blood in urine.Side pain." the consumer stated she did seek medical attention from two different hospitals and was admitted into the hospital.She had ultrasound, blood cp and urine revaluation done and received medication (iv/oral) (unspecified).Her symptoms lasted 2 weeks.No additional information was available.The action taken with trojan latex ultra ribbed lubricated condoms was not applicable.The outcome of the events was recovered.
 
Additional Manufacturer Narrative
Not avail.
 
Event or Problem Description
This spontaneous report ((b)(4), (b)(6)) from the united states of america was reported by a 24-year-old female consumer via chat and followed up by a survey, who reported it caused bodily injury and urinary tract infection after using the trojan latex ultra ribbed lubricated condoms.The consumer's medical history and the concomitant medications were not reported.On 24-apr-2025, the consumer reported initiating the use of trojan latex ultra ribbed lubricated condoms once for birth control as per the direction of her primary care recommendation.Later, the consumer reported via chat that she experienced bodily injury that occurred on (b)(6) 2025.She alleged that the product caused urinary tract infection.Additionally, the consumer reported in the survey on june 30, 2025, "very quick after using, burning, pain while after urinating.Blood in urine.Side pain." the consumer stated she did seek medical attention from two different hospitals and was admitted into the hospital.She had ultrasound, blood cp and urine revaluation done and received medication (iv/oral) (unspecified).Her symptoms lasted 2 weeks.Her symptoms lasted for 2 weeks.At the time of this report, her symptoms had resolved.New information was received on july 7, 2025 - as per reporter (consumer), prior to the use of the condom they were having hormone issues [unspecified] and their physician recommended they discontinue the use of contraceptive pills and use condoms for birth control.Following use of first condom, consumer experienced pain and blood in urine within a day of product use; consumer was hospitalized for 2 or 3 nights.No additional information was available.The action taken with trojan latex ultra ribbed lubricated condoms was not applicable.The outcome of the events was recovered.Note: documentation provided by reporter cites "hospital stay & bed charges", however the duration of the stay is not present.

Brand Name
TROJAN LATEX ULTRA RIBBED LUBRICATED CONDOMS
Common Device Name
CONDOM
Manufacturer (Section D)
CHURCH & DWIGHT CO.
469 north harrison street
princeton NJ 08543
Manufacturer (Section G)
CHURCH & DWIGHT CO., INC
500 charles ewing boulevard
ewing NJ
Manufacturer Contact
jon evision
469 north harrison street
princeton, NJ 08543
MDR Report Key22480095
Report Number2280705-2025-01121
Device Sequence Number12928743
Product Code HIS
UDI-Device Identifier00022600949510
UDI-Public022600949510
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberNOT AVAIL.
Device Catalogue NumberNOT AVAIL.
Device Lot NumberNOT AVAIL.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age24 YR
Patient SexFemale